Blank Cover Image
QRコード(所蔵情報)

Hiroshima mathematical journal

フォーマット:
雑誌
言語:
英語
出版情報:
Hiroshima : Dept. of Mathematics, Faculty of Science, Hiroshima University, [1971]-
巻次(年次):
Vol. 1, no. 1 (July 1971)-
継続前誌:
Journal of science of the Hiroshima University. Ser. A-1, Mathematics / Hiroshima University <AA00706649>
書誌ID:
AA00664323
ISSN:
00182079  CiNii Research  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information
タイトル・著者・出版者が同じ資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Chung-hua min kuo shu hsüeh hui

Mathematical Society of the Republic of China

International Press

富山大学理学部数学科

Dept. of Mathematics, Faculty of Science, Toyama University

富山大学理学部数学科

Dept. of Mathematics, Faculty of Science, University of Toyama

Consultants Bureau

Consultant Bureau

Akademija nauka i umjetnosti Bosne i Hercegovine

Akademija nauka i umjetnosti Bosne i Hercegovine

World Scientific Pub.

Australian Mathematical Society

Australian Mathematical Society

Kobe University

International Press

Institute of Mathematics and Its Applications

Academic Press